# SDR USAA20100113SB005

- Difficulty date: January 13, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - MAINTENANCE REPORTED THE RIGHT FORWARD EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE FOUND THE BULB CONTACT DIRTY.  CLEANED PER CHAPTER 20.  OPERATIONAL CHECK NORMAL.
